Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Hrsg. v. Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
Alle Formate und Preise
Weitere Optionen …
Band 27, Heft 5

Hefte

Autotopies and quasigroup identities: New aspects of non-associative division algebras

Erik Darpö / José Maria Pérez Izquierdo
Online erschienen: 26.11.2013 | DOI: https://doi.org/10.1515/forum-2012-0087

Abstract

In this article, we explore new aspects in the classification of non-associative division algebras. By a detailed study of the representations of the Lie group of autotopies of real division algebras we show that, if the group of autotopies has a sufficiently rich structure, then the algebra is isotopic to one of the classical real division algebras. This turns out to be the case for large classes of real division algebras, including many that are defined by identities. In several cases, a classification up to isomorphism can be worked out from this information.

Keywords: Division algebra; quasigroup; isotopy; inversion; Hurwitz algebra

MSC: 17A35; 17A30; 18B40

Artikelinformationen

Erhalten: 02.06.2012

Revidiert: 21.11.2012

Online erschienen: 26.11.2013

Erschienen im Druck: 01.09.2015


Funding Source: Swedish Research Council

Award identifier / Grant number: 623-2009709

Funding Source: Spanish Ministerio de Ciencia e Innovación

Award identifier / Grant number: MTM2010-18370-C04-03


Quellenangabe: Forum Mathematicum, Band 27, Heft 5, Seiten 2691–2745, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2012-0087.

Zitat exportieren

© 2015 by De Gruyter.Get Permission

Zitierende Artikel

Hier finden Sie eine Übersicht über alle Crossref-gelisteten Publikationen, in denen dieser Artikel zitiert wird. Um automatisch über neue Zitierungen dieses Artikels informiert zu werden, aktivieren Sie einfach oben auf dieser Seite den „E-Mail-Alert: Neu zitiert“.

[1]
Erik Darpö
Mediterranean Journal of Mathematics, 2018, Jahrgang 15, Nummer 2

Kommentare (0)